# SDR CHQA200500171

- Difficulty date: October 1, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 14,160 hours, 11,026 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6320 - FLL-MCO - ON FINAL APPROACH, NOTICED SMOKE AND AN ODOR OF SMOKE. THE ELECTRIC PAGE INDICATED GEN 3 AMP 105.  PERFORMED GENERAL VISUAL INSPECTION OF COMPONENTS IN THE FORWARD AVIONICS BAY.  NO BURNS OR ODOR OF SMOKE.  RAN BOTH ENGINES FOR 20 MINUTES, AND NO SMOKE OR ODOR APPEARED IN THE COCKPIT OR CABIN.  GEN NR 3 STABLE AT 50 AMPS.  OPS CHECK GOOD IAW EMB 145 SMP.
